Translator Disclaimer
2001 SOME REMARKS ABOUT UNIFORMLY LIPSCHITZIAN MAPPINGS AND LIPSCHITZIAN RETRACTIONS
Wiesl¢awa Kaczor
Taiwanese J. Math. 5(2): 323-330 (2001). DOI: 10.11650/twjm/1500407340

Abstract

In this paper we present a few facts and open problems about uniformly lipschitzian mappings and lipschitzian retractions.

Citation

Download Citation

Wiesl¢awa Kaczor. "SOME REMARKS ABOUT UNIFORMLY LIPSCHITZIAN MAPPINGS AND LIPSCHITZIAN RETRACTIONS." Taiwanese J. Math. 5 (2) 323 - 330, 2001. https://doi.org/10.11650/twjm/1500407340

Information

Published: 2001
First available in Project Euclid: 18 July 2017

zbMATH: 0985.47043
MathSciNet: MR1832171
Digital Object Identifier: 10.11650/twjm/1500407340

Rights: Copyright © 2001 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.5 • No. 2 • 2001
Back to Top